# SDR 97ZZZM853

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3132
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED BETWEEN FRAME 14/15 JUST BELOW REPAIR PATCH RT.  ALSO, OIL CANNING OF SKIN HAS BEEN FOUND JUST AFT OF PATCH.  COMPLIED WITH RT FUSELAGE PART SKIN REPLACEMENT LAP JNT E FRAME 14-19 RT SKIN CUT LINE APPROX 83.75 INCHES BELOW LAP JNT E.  REPAIR ACCOMP IAW INFO CONTAINED IN SRM, BAE FAXS DS/W/TS/28352/97, DH/RJ0495-97.  WC GEN TO INSTALL 2 FASTENERS FRAME 19.
